# SDR FDEA202503270504

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 78,320 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: AGA3855503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - FLOOR SUPPORT (WITH ACCESS PANEL #187HF REMOVED) FOUND   WITH CORROSION FROM STATION 1902 TO STATION 1967, X= - 27.50.  REMOVED AND REPLACED AS PER MD-11 SRM 51-31-01-OG. SEAT TRACK   REWORKED AS PER DOUGLAS DRAWING AGA3855 REVISION N. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
